Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

How can I take HIV medications empty stomach ? How to cope with stress and depression ?

Hello, I hope this is not a scam. I need help. I have been diagnosed with AIDS , I am currently trying toovercome stress and depression . I have a problem with my digestion system so it s hard for me to get my hiv meds down on an empty stomach. I tried ensure, milk makes yeast worse. The diflucan and nystatin i believe i have become resistant. I have a poor eating habit and it hurts forme to swallow. I have no insurance and now my tongue is turning black. I have been unemployed since dec 2011. I have no money to pay for anything. I was just hoping i could get some advice since they keep telling me everything is happening because of aids. I know my body and it s not because im not taking the meds because it s hard to swallow. Can someone help me without me having to pay anything.
Asked On : Wed, 4 Apr 2012
Answers:  0 Views:  69 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Oct 2012
hi..this is called anti-retroviral therapy ( ART ) and ART has its gastro-intestinal side-effects..visit an ART clinic for proper management regarding intolerance..they may add some medication like pantoprazole and domperidone for you..depression may be taken care of later as the therapy itself seems agonizing..have a good health..
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor